Translator Disclaimer
December 1981 Spherical Monogenic Functions and Analytic Functionals on the Unit Sphere
Fransiscus SOMMEN
Tokyo J. Math. 4(2): 427-456 (December 1981). DOI: 10.3836/tjm/1270215166

Abstract

The aim of this paper is to introduce the analogues of the restrictions of $z\to z^k$, $k\in\mathbf{Z}$, $z\in\mathbf{C}$, to the unit circle, in the case of the unit sphere $\partial B(0,1)$ in $\mathbf{R}^{m+1}$ and to apply them to boundary value problems of left monogenic functions in $\mathbf{R}^{m+1}\backslash \partial B(0,1)$.

Citation

Download Citation

Fransiscus SOMMEN. "Spherical Monogenic Functions and Analytic Functionals on the Unit Sphere." Tokyo J. Math. 4 (2) 427 - 456, December 1981. https://doi.org/10.3836/tjm/1270215166

Information

Published: December 1981
First available in Project Euclid: 2 April 2010

zbMATH: 0481.30040
MathSciNet: MR646051
Digital Object Identifier: 10.3836/tjm/1270215166

Rights: Copyright © 1981 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.4 • No. 2 • December 1981
Back to Top